Suivre
Xiaoming Song
Xiaoming Song
Adresse e-mail validée de math.drexel.edu
Titre
Citée par
Citée par
Année
Malliavin calculus for backward stochastic differential equations and application to numerical solutions
Y Hu, D Nualart, X Song
The Annals of Applied Probability 21 (6), 2379-2423, 2011
802011
A singular stochastic differential equation driven by fractional Brownian motion
Y Hu, D Nualart, X Song
Statistics & Probability Letters 78 (14), 2075-2085, 2008
532008
Fractional stochastic wave equation driven by a Gaussian noise rough in space
J Song, X Song, F Xu
arXiv preprint arXiv:1904.09905, 2019
222019
Temporal asymptotics for fractional parabolic Anderson model
X Chen, Y Hu, J Song, X Song
Electronic Journal of Probability 23, 2018
162018
Nonlinear Feynman--Kac formulas for Stochastic Partial Differential Equations with Space-Time Noise
J Song, X Song, Q Zhang
SIAM Journal on Mathematical Analysis 51 (2), 955-990, 2019
72019
Probability density of lognormal fractional SABR model
J Akahori, X Song, TH Wang
arXiv preprint arXiv:1702.08081, 2017
72017
An implicit numerical scheme for a class of backward doubly stochastic differential equations
Y Hu, D Nualart, X Song
Stochastic Processes and their Applications, 2019
52019
Bridge representation and modal-path approximation
J Akahori, X Song, TH Wang
Stochastic Processes and their Applications 129 (1), 174-204, 2019
22019
Large deviations for functionals of some self-similar Gaussian processes
X Song
Stochastics, 1-26, 2020
2020
Large deviations for functionals of Gaussian processes
X Song
arXiv preprint arXiv:1802.04224, 2018
2018
Nonlinear Feynman-Kac formulae for SPDEs with space-time noise
J Song, X Song, Q Zhang
arXiv preprint arXiv:1712.00475, 2017
2017
Admission control for multidimensional workload input with heavy tails and fractional Ornstein-Uhlenbeck process
A Budhiraja, V Pipiras, X Song
Advances in Applied Probability 47 (2), 476-505, 2015
2015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–12